Endometriosis and Decapeptyl

I have recently been put onto Decapeptyl to help treat potential endometriosis. I had a 4 week injection and I go hot flushes, excessive sweating, insomnia, no sex drive, vomitting etc but the pain in my pelvis did seem to be better. Now I'm onto my second injection but this one lasts for three months. My partner is very understanding of my symptoms but I feel horrible and down - we've tried having sex but he seems to be too 'big' for me now(it's been a while). I'm going through a lot of stress just now. My work are putting me through the ringer because of my absences. I've been pulled into investigations and been disciplined for having a long term illness(I also have stress related ibs) and they just don't seem to understand the pressure they're putting on me. This on top of the injections that have given me menopause like symptoms have left me feeling depressed. I'm only 25 and I feel like my life is at a stand still. Does anyone have any advice on how they've dealt with similar situations? I know it could be much worse but I don't feel like myself at all just now and don't know what to do.

2 Replies

oldestnewest
  • Did they give you any HRT to take with it? I have been on it for 5 months now. I have bloating, profuse sweating, swollen feet and legs, joint pain, memory loss, and my hair is falling out. Despite all that I'm still better than I was before they put me on it, when I was in a complete mess. I am also finding sex really difficult :/ as it still hurts. I am taking livial which is supposed to reduce the side effects but I've been taking that from day 1 so I don't know exactly which side effects are the livial and which are the decapeptyl. I am just trying to take it one day at a time, be as active as possible, and to eat as well as I can. I also find it far harder to cope if I don't get enough sleep so early nights have become a priority. I am managing my bowel symptoms as best I can with diet and laxatives - I am taking a big dose milk of magnesia when I need to - had to abandon senna and lactulose as they give me terrible pain. My practise nurse is very supportive and I can go in and see her whenever I need to - if you are finding it hard it might be worth going to see your GP or nurse and asking for help - they might be able to help with the work situation too

    I feel your pain

  • I've just recorded the decapeptadyl also and I'm experiencing similar symptoms. My consultant was really supportive and said that if we can avoid HRT then we will but if not we can try livial to help the symptoms. I'm also a pharmacist so I'm quite clued up on all the meds which helps so if you have any questions don't hesitate! He also explained that the decapeptadyl will help with the pain and if not the pain is usually caused by something else added onto the endo but the unfortunate side of this is because of the risk of osteoporosis with it a

    Max of 6montha treatment is all I will be allowed so although it helps it's not a long term solution xx

You may also like...